Alert archive / New York / River Flood Warnings in 2009
River Flood Warning 8, NWS Buffalo, NY
NWS Buffalo, NY issued this river flood warning at Feb 12, 2009, 7:40 PM EST for Cattaraugus County, New York. It took effect at Feb 12, 2009, 10:57 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2009, 7:40 PM EST (00:40 UTC)
- In effect from
- Feb 12, 2009, 10:57 PM EST
- Expired
- Feb 13, 2009, 10:12 AM EST
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- Minor
County Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 78 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Allegheny River at Olean (OLNN6).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03010820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KBUF 130040 FLWBUF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 740 PM EST THU FEB 12 2009 ...THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... ALLEGHENY RIVER AT OLEAN SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. NYC009-130640- /O.NEW.KBUF.FL.W.0008.090213T0600Z-090213T1301Z/ /OLNN6.1.ER.090213T0600Z.090213T0600Z.090213T0701Z.NO/ 740 PM EST THU FEB 12 2009 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WARNING FOR THE ALLEGHENY RIVER AT OLEAN * FROM LATE TONIGHT TO FRIDAY MORNING. * AT 7 PM THURSDAY THE STAGE WAS 9.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CREST JUST ABOVE THE 10.0 FOOT FLOOD STAGE AFTER MIDNIGHT TONIGHT. * IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES. $$
4 follow-up statements
000 WGUS81 KBUF 130231 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 931 PM EST THU FEB 12 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... OATKA CREEK AT GARBUTT BLACK CREEK AT CHURCHVILLE ALLEGHENY RIVER AT OLEAN ELLICOTT CREEK AT WILLIAMSVILLE TONAWANDA CREEK AT BATAVIA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... TONAWANDA CREEK AT RAPIDS SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. NYC029-037-063-121-130831- /O.EXT.KBUF.FL.W.0003.000000T0000Z-090213T2324Z/ /BTVN6.2.ER.090212T1550Z.090213T0600Z.090213T1724Z.NO/ 931 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT BATAVIA * UNTIL FRIDAY EVENING. * AT 9 PM THURSDAY THE STAGE WAS 10.6 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.7 FEET AFTER MIDNIGHT TONIGHT. * IMPACT...AT 10.0 FEET...MODERATE FLOOD...MINOR TO MODERATE FLOODING ALONG THE ENTIRE REACH FROM BATAVIA TO TONAWANDA...MOST FOCUSED IN ALABAMA SWAMPS, RAPIDS, AND NORTHERN CLARENCE AND AMHERST...AND ALSO IN CITY OF BATAVIA WEST OF MAIN STREET. $$ NYC029-037-063-130830- /O.CON.KBUF.FL.W.0005.000000T0000Z-000000T0000Z/ /RAPN6.1.ER.090212T2205Z.090214T1800Z.000000T0000Z.NO/ 931 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS * UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 13.9 FEET SATURDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$ NYC037-055-130830- /O.EXT.KBUF.FL.W.0006.000000T0000Z-090214T1800Z/ /GRBN6.1.ER.090212T2235Z.090213T0600Z.090214T1200Z.UU/ 931 PM EST THU FEB 12 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE OATKA CREEK AT GARBUTT * UNTIL SATURDAY AFTERNOON. * AT 9 PM THURSDAY THE STAGE WAS 6.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 6.9 FEET AFTER MIDNIGHT TONIGHT. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD FLOODING OF AGRICULTURAL LANDS BELOW LEROY. SIGNIFICANT RESIDENTIAL FLOODING ALONG CREEK, ESPECIALLY IN MUMFORD, WHEATLAND, AND SCOTTSVILLE. ROADWAY FLOODING BEGINS. SOME BACKWATER EFFECTS POSSIBLE FROM GENESEE RIVER NEAR SCOTTSVILLE. $$ NYC037-055-130830- /O.EXT.KBUF.FL.W.0007.000000T0000Z-090214T1800Z/ /CHRN6.1.ER.090212T2207Z.090213T1200Z.090214T1200Z.NO/ 931 PM EST THU FEB 12 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BLACK CREEK AT CHURCHVILLE * UNTIL SATURDAY AFTERNOON. * AT 9 PM THURSDAY THE STAGE WAS 6.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 6.7 FEET FRIDAY MORNING. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD AGRICULTURAL FLOODING ALONG ENTIRE LENGTH OF CREEK. SOME RESIDENTIAL FLOODING BEGINS CHURCHVILLE TO CHILI AREA. POSSIBLE ROAD CLOSURES. $$ NYC009-130830- /O.EXT.KBUF.FL.W.0008.090213T0357Z-090213T1600Z/ /OLNN6.1.ER.090213T0357Z.090213T0600Z.090213T1000Z.NO/ 931 PM EST THU FEB 12 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN * UNTIL FRIDAY MORNING. * AT 9 PM THURSDAY THE STAGE WAS 9.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST NEAR 10.2 FEET AFTER MIDNIGHT TONIGHT. * IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES. $$ NYC029-037-130830- /O.EXT.KBUF.FL.W.0004.000000T0000Z-090213T1845Z/ /WILN6.1.ER.090213T0002Z.090213T0600Z.090213T1245Z.NO/ 931 PM EST THU FEB 12 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ELLICOTT CREEK AT WILLIAMSVILLE * UNTIL FRIDAY AFTERNOON. * AT 9 PM THURSDAY THE STAGE WAS 8.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 8.4 FEET AFTER MIDNIGHT TONIGHT. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
000 WGUS81 KBUF 130441 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1141 PM EST THU FEB 12 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... ELLICOTT CREEK AT WILLIAMSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... OATKA CREEK AT GARBUTT BLACK CREEK AT CHURCHVILLE ALLEGHENY RIVER AT OLEAN TONAWANDA CREEK AT BATAVIA TONAWANDA CREEK AT RAPIDS SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. NYC029-037-063-121-131041- /O.CON.KBUF.FL.W.0003.000000T0000Z-090213T2324Z/ /BTVN6.2.ER.090212T1550Z.090213T0600Z.090213T1724Z.NO/ 1141 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT BATAVIA * UNTIL FRIDAY EVENING. * AT 11 PM THURSDAY THE STAGE WAS 10.7 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.8 FEET AFTER MIDNIGHT FRIDAY. * IMPACT...AT 10.0 FEET...MODERATE FLOOD...MINOR TO MODERATE FLOODING ALONG THE ENTIRE REACH FROM BATAVIA TO TONAWANDA...MOST FOCUSED IN ALABAMA SWAMPS, RAPIDS, AND NORTHERN CLARENCE AND AMHERST...AND ALSO IN CITY OF BATAVIA WEST OF MAIN STREET. $$ NYC029-037-063-131041- /O.CON.KBUF.FL.W.0005.000000T0000Z-000000T0000Z/ /RAPN6.1.ER.090212T2205Z.090214T1800Z.000000T0000Z.NO/ 1141 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS * UNTIL FURTHER NOTICE. * AT 11 PM THURSDAY THE STAGE WAS 12.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 13.9 FEET SATURDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$ NYC037-055-131041- /O.CON.KBUF.FL.W.0006.000000T0000Z-090214T1800Z/ /GRBN6.1.ER.090212T2235Z.090213T0600Z.090214T1200Z.UU/ 1141 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE OATKA CREEK AT GARBUTT * UNTIL SATURDAY AFTERNOON. * AT 11 PM THURSDAY THE STAGE WAS 6.9 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 7.0 FEET AFTER MIDNIGHT FRIDAY. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD FLOODING OF AGRICULTURAL LANDS BELOW LEROY. SIGNIFICANT RESIDENTIAL FLOODING ALONG CREEK, ESPECIALLY IN MUMFORD, WHEATLAND, AND SCOTTSVILLE. ROADWAY FLOODING BEGINS. SOME BACKWATER EFFECTS POSSIBLE FROM GENESEE RIVER NEAR SCOTTSVILLE. $$ NYC037-055-131041- /O.CON.KBUF.FL.W.0007.000000T0000Z-090214T1800Z/ /CHRN6.1.ER.090212T2207Z.090213T1200Z.090214T1200Z.NO/ 1141 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE BLACK CREEK AT CHURCHVILLE * UNTIL SATURDAY AFTERNOON. * AT 11 PM THURSDAY THE STAGE WAS 6.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 6.8 FEET FRIDAY MORNING. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD AGRICULTURAL FLOODING ALONG ENTIRE LENGTH OF CREEK. SOME RESIDENTIAL FLOODING BEGINS CHURCHVILLE TO CHILI AREA. POSSIBLE ROAD CLOSURES. $$ NYC009-131041- /O.CON.KBUF.FL.W.0008.000000T0000Z-090213T1600Z/ /OLNN6.1.ER.090213T0415Z.090213T0600Z.090213T1000Z.NO/ 1141 PM EST THU FEB 12 2009 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN * UNTIL FRIDAY MORNING. * AT 9 PM THURSDAY THE STAGE WAS 9.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CREST JUST ABOVE THE 10 FOOT FLOOD STAGE AFTER 2 AM FRIDAY. * IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES. $$ NYC029-037-131041- /O.EXT.KBUF.FL.W.0004.000000T0000Z-090213T1930Z/ /WILN6.1.ER.090213T0002Z.090213T0600Z.090213T1330Z.NO/ 1141 PM EST THU FEB 12 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ELLICOTT CREEK AT WILLIAMSVILLE * UNTIL FRIDAY AFTERNOON. * AT 10 PM THURSDAY THE STAGE WAS 8.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 8.4 FEET AFTER 2 AM FRIDAY MORNING. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
000 WGUS81 KBUF 130932 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 432 AM EST FRI FEB 13 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... OATKA CREEK AT GARBUTT BLACK CREEK AT CHURCHVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... ALLEGHENY RIVER AT OLEAN ELLICOTT CREEK AT WILLIAMSVILLE TONAWANDA CREEK AT BATAVIA TONAWANDA CREEK AT RAPIDS SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. NYC037-055-131532- /O.EXT.KBUF.FL.W.0006.000000T0000Z-090215T0800Z/ /GRBN6.2.ER.090212T2235Z.090213T1200Z.090215T0200Z.UU/ 432 AM EST FRI FEB 13 2009 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE OATKA CREEK AT GARBUTT * UNTIL LATE SATURDAY NIGHT. * AT 4 AM FRIDAY THE STAGE WAS 7.2 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 7.5 FEET THIS MORNING. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD FLOODING OF AGRICULTURAL LANDS BELOW LEROY. SIGNIFICANT RESIDENTIAL FLOODING ALONG CREEK, ESPECIALLY IN MUMFORD, WHEATLAND, AND SCOTTSVILLE. ROADWAY FLOODING BEGINS. SOME BACKWATER EFFECTS POSSIBLE FROM GENESEE RIVER NEAR SCOTTSVILLE. $$ NYC037-055-131532- /O.EXT.KBUF.FL.W.0007.000000T0000Z-090215T1200Z/ /CHRN6.2.ER.090212T2207Z.090214T0000Z.090215T0600Z.NO/ 432 AM EST FRI FEB 13 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE BLACK CREEK AT CHURCHVILLE * UNTIL SUNDAY MORNING. * AT 4 AM FRIDAY THE STAGE WAS 6.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 7.2 FEET THIS EVENING. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD AGRICULTURAL FLOODING ALONG ENTIRE LENGTH OF CREEK. SOME RESIDENTIAL FLOODING BEGINS CHURCHVILLE TO CHILI AREA. POSSIBLE ROAD CLOSURES. $$ NYC029-037-063-121-131532- /O.CON.KBUF.FL.W.0003.000000T0000Z-090213T2324Z/ /BTVN6.2.ER.090212T1550Z.090213T0600Z.090213T1724Z.NO/ 432 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT BATAVIA * UNTIL THIS EVENING. * AT 4 AM FRIDAY THE STAGE WAS 10.5 FEET AND FALLING. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 10.0 FEET...MODERATE FLOOD...MINOR TO MODERATE FLOODING ALONG THE ENTIRE REACH FROM BATAVIA TO TONAWANDA...MOST FOCUSED IN ALABAMA SWAMPS, RAPIDS, AND NORTHERN CLARENCE AND AMHERST...AND ALSO IN CITY OF BATAVIA WEST OF MAIN STREET. $$ NYC029-037-063-131532- /O.CON.KBUF.FL.W.0005.000000T0000Z-000000T0000Z/ /RAPN6.1.ER.090212T2205Z.090214T1800Z.000000T0000Z.NO/ 432 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS * UNTIL FURTHER NOTICE. * AT 4 AM FRIDAY THE STAGE WAS 13.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 13.9 FEET SATURDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$ NYC009-131532- /O.CON.KBUF.FL.W.0008.000000T0000Z-090213T1600Z/ /OLNN6.1.ER.090213T1000Z.090213T1000Z.090213T1000Z.NO/ 432 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN * UNTIL THIS MORNING. * AT 4 AM FRIDAY THE STAGE WAS 9.7 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THIS MORNING. * IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES. $$ NYC029-037-131532- /O.CON.KBUF.FL.W.0004.000000T0000Z-090213T1930Z/ /WILN6.1.ER.090213T0002Z.090213T0800Z.090213T1330Z.NO/ 432 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE ELLICOTT CREEK AT WILLIAMSVILLE * UNTIL THIS AFTERNOON. * AT 4 AM FRIDAY THE STAGE WAS 8.3 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
000 WGUS81 KBUF 131512 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1012 AM EST FRI FEB 13 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... ALLEGHENY RIVER AT OLEAN ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... OATKA CREEK AT GARBUTT BLACK CREEK AT CHURCHVILLE TONAWANDA CREEK AT RAPIDS SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. NYC037-055-132112- /O.CON.KBUF.FL.W.0006.000000T0000Z-090215T0800Z/ /GRBN6.2.ER.090212T2235Z.090213T1300Z.090215T0200Z.UU/ 1012 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE OATKA CREEK AT GARBUTT * UNTIL LATE SATURDAY NIGHT. * AT 10 AM FRIDAY THE STAGE WAS 7.2 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE SATURDAY LATE EVENING. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD FLOODING OF AGRICULTURAL LANDS BELOW LEROY. SIGNIFICANT RESIDENTIAL FLOODING ALONG CREEK, ESPECIALLY IN MUMFORD, WHEATLAND, AND SCOTTSVILLE. ROADWAY FLOODING BEGINS. SOME BACKWATER EFFECTS POSSIBLE FROM GENESEE RIVER NEAR SCOTTSVILLE. $$ NYC037-055-132112- /O.CON.KBUF.FL.W.0007.000000T0000Z-090215T1200Z/ /CHRN6.2.ER.090212T2207Z.090214T0000Z.090215T0600Z.NO/ 1012 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE BLACK CREEK AT CHURCHVILLE * UNTIL SUNDAY MORNING. * AT 10 AM FRIDAY THE STAGE WAS 7.2 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 7.2 FEET THIS EVENING. * IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD AGRICULTURAL FLOODING ALONG ENTIRE LENGTH OF CREEK. SOME RESIDENTIAL FLOODING BEGINS CHURCHVILLE TO CHILI AREA. POSSIBLE ROAD CLOSURES. $$ NYC029-037-063-132112- /O.CON.KBUF.FL.W.0005.000000T0000Z-000000T0000Z/ /RAPN6.2.ER.090212T2205Z.090214T1800Z.000000T0000Z.NO/ 1012 AM EST FRI FEB 13 2009 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS * UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 13.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 14.2 FEET SATURDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$ NYC009-131542- /O.CAN.KBUF.FL.W.0008.000000T0000Z-090213T1600Z/ /OLNN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1012 AM EST FRI FEB 13 2009 THE FLOOD WARNING IS CANCELLED FOR THE ALLEGHENY RIVER AT OLEAN. * AT 10 AM FRIDAY THE STAGE WAS 9.5 FEET AND FALLING. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.9 FEET. THE RIVER WILL CONTINUE TO FALL TO AROUND 7.5 FEET BY SATURDAY MORNING. * IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Feb 12, 6:30 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 12, 6:30 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
630 PM EST THU FEB 12 2009
.SYNOPSIS...
DEEP LOW PRESSURE WILL MOVE EAST FROM THE CANADIAN MARITIMES
TONIGHT. WINDS WILL SUBSIDE, AND COLDER AIR SWEEPING INTO THE
REGION BEHIND THE LOW WILL CHANGE ANY RAIN SHOWERS OVER TO SNOW.
HIGH PRESSURE WILL THEN BUILD OVER THE AREA FROM FRIDAY THROUGH
MONDAY, WITH RELATIVELY DRY AND SEASONABLY CHILLY CONDITIONS.
&&
.NEAR TERM /THROUGH FRIDAY/...
SURFACE LOW PRESSURE OVER THE UPPER NEW ENGLAND COAST WILL CONTINUE
TO MOVE TO THE EAST AND REACH THE CANADIAN MARITIMES TONIGHT...BUT
THE TROUGH TRAILING THE LOW WILL LINGER ACROSS THE GREAT LAKES AND
NEW YORK STATE THROUGH THE NIGHT. THERE WILL BE CONTINUED SNOW
SHOWERS ACROSS THE HIGHER TERRAIN OF WESTERN NEW YORK AND THE
EASTERN LAKE ONTARIO REGION AS A VORT MAX PASSES BY TO OUR SOUTH.
WILL KEEP THE WINTER WEATHER ADVISORY FOR THE HILLIER AREAS OF
WESTERN NY AND EXTEND IT UNTIL MIDNIGHT...REMOVING THE LOWER
ELEVATION AREAS OF NIAGARA/ORLEANS/GENESEE AND NORTHERN ERIE
COUNTIES WHERE MOST PRECIP IS RAIN OR A MIX OF RAIN AND SLUSHY
SNOW...AND ALSO CONTINUE THE ADVISORY FOR THE TUG HILL REGION.
ADDITIONAL SNOW ACCUMULATIONS WILL AVERAGE ANOTHER 3 TO 4 INCHES AT
THESE HIGHER ELEVATIONS THROUGH THE REST OF THE AFTERNOON AND INTO
THE EVENING.
THE WIND ADVISORY WILL CONTINUE UNTIL 6PM AS WESTERLY WINDS WILL
RANGE FROM 20 TO 30 MPH AND GUSTS TO 45 MPH POSSIBLE...THEN THE
PRESSURE GRADIENT RELAXES THIS EVENING AND TONIGHT. THE GUSTIER
WINDS WILL LIKELY BE CLOSER TO THE SHORELINES OF LAKES ERIE AND
ONTARIO AND ACROSS THE HILLTOPS OF THE SOUTHERN TIER AND THE FINGER
LAKES AREA.
VISIBLE SATELLITE IMAGERY IS SHOWING SOME BREAKS IN THE CLOUDS
ACROSS THE CENTRAL LAKES AREAS AND EXPECT THINNING OF THE LOW CLOUDS
LATE OVERNIGHT AND AN IMPROVEMENT IN SKY CONDITIONS ON FRIDAY WITH
PARTLY TO MOSTLY SUNNY SKIES...ALTHOUGH SOME LAKE INDUCED CLOUDINESS
AND FLURRIES ARE STILL POSSIBLE OVER THE SOUTHERN TIER AND TO THE
SOUTHEAST OF LAKE ONTARIO.
TEMPERATURES WILL FALL BACK BELOW THE FREEZING MARK THIS EVENING
WITH OVERNIGHT LOWS SETTLING TO THE LOWER 20S TO UPPER TEENS FOR
MOST OF THE FORECAST AREA...AND AS LOW AS THE SINGLE NUMBERS FOR THE
BLACK RIVER AND SAINT LAWRENCE VALLEYS. COLD NORTHWEST WINDS ON
FRIDAY WILL LIMIT THE HIGH TEMPERATURES TO THE MIDDLE TO UPPER 20S
FOR MOST LOCATIONS AND ONLY TO THE UPPER TEENS FOR THE NORTH COUNTRY.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
AN UPPER ZONAL FLOW SHOULD KEEP ARCTIC AIR TO THE NORTH THROUGH THE
WEEKEND WHILE A WEAK SURFACE RIDGE BUILDS IN. 850 MB TEMPERATURES REMAIN
AROUND -10C...TOO WARM FOR ANY SIGNIFICANT LAKE ENHANCEMENT OFF
LAKE ONTARIO. LOW PRESSURE SCOOTING BY ON SATURDAY IS PROGGED TO
BE OVER TENNESSEE AND THE CAROLINAS, WHICH SHOULD GIVE ONLY LOW
CHANCE POPS FOR LIGHT SNOW IN THE SOUTHERN TIER. OTHERWISE IT
SHOULD BE A QUIET BUT SEASONABLY COOL WEEKEND WITH ONLY CLOUD
VARIATIONS TO BE CONCERNED ABOUT.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SURFACE HIGH PRESSURE CRESTS OVER THE AREA TUESDAY AND THE NORTHERLY
FLOW ON THE EAST SIDE OF THE HIGH WILL COMBINE WITH MARGINAL 850 MB
TEMPERATURES FOR A CHANCE OF LAKE SNOWS SOUTH OF LAKE ONTARIO
SUNDAY NIGHT THROUGH MONDAY AND MONDAY NIGHT. WIND SHEAR WITH THE
SURFACE HIGH SHOULD END THE ACTIVITY ON TUESDAY. BOTH THE GFS AND
ECMWF SHOW LOW PRESSURE DEVELOPING NEAR IOWA TUESDAY NIGHT, MOVING
ACROSS PENNSYLVANIA WEDNESDAY NIGHT, THEN TOWARD NEW ENGLAND
THURSDAY. THIS WILL BRING A GOOD CHANCE OF SNOW WEDNESDAY AND
THURSDAY, AND POPS WOULD BE CATEGORICAL WITH SIGNIFICANT
ACCUMULATIONS IF IT WERE 2 DAYS AWAY INSTEAD OF 6 DAYS. AT THIS
TIME THE MODELS SHOW ANY MIXED PRECIPITATION REMAINING TO THE
SOUTH IN PENNSYLVANIA, BUT A MORE NORTHERLY TRACK WOULD COMPLICATE
THE PRECIPITATION FORECAST. STAY TUNED.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
DEEP LOW PRESSURE WITHDRAWING NORTHEASTWARD FROM THE CANADIAN
MARITIMES WILL GRADUALLY LOSE ITS GRIP ON WESTERN AND CENTRAL NEW
YORK OVERNIGHT. BRISK WEST TO NORTHWEST WINDS WILL GRADUALLY
SUBSIDE. WRAP AROUND MOISTURE AND UPSLOPE FLOW WILL CONTINUE TO
PRODUCE IFR TO MVFR CONDITIONS IN SNOW SHOWERS BUT IMPROVEMENT IS
EXPECTED AS THE LOW PULLS AWAY FURTHER. FRIDAY WILL BE A PRIMARILY
VFR DAY WITH NOTICEABLY LIGHTER NORTHWEST WINDS.
OUTLOOK...
FRIDAY...VFR.
SATURDAY...MVFR POSSIBLE IN SNOW.
SUNDAY...VFR.
MONDAY...MVFR IN SCATTERED SNOW SHOWERS.
TUESDAY...VFR.
&&
.MARINE...
THE LOW PRESSURE WILL MOVE EAST FROM THE CANADIAN MARITIMES TONIGHT,
AND WINDS WILL SUBSIDE BELOW GALE FORCE ON LAKE ONTARIO THIS
EVENING. SMALL CRAFT CONDITIONS SHOULD THEN PERSIST INTO FRIDAY
MORNING. HIGH PRESSURE WILL BRING LIGHT NORTHWESTERLIES SATURDAY
WITH QUIET CONDITIONS LASTING WELL INTO NEXT WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR
NYZ006>008-012-019>021-085.
MARINE...GALE WARNING UNTIL 8 PM EST THIS EVENING FOR LOZ043>045-
063>065.
SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR LOZ042.
&&
SYNOPSIS...APB
NEAR TERM...WCH
SHORT TERM...APB
LONG TERM...APB
AVIATION...SAGE/WCH
MARINE...APBHazardous weather outlook, Feb 12, 3:14 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 314 PM EST THU FEB 12 2009 NYZ007-008-132015- JEFFERSON-LEWIS- 314 PM EST THU FEB 12 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-012-019>021-085-132015- OSWEGO-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 314 PM EST THU FEB 12 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010-011-013-014-132015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- LIVINGSTON-ONTARIO- 314 PM EST THU FEB 12 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042-062-SLZ022-024-132015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 314 PM EST THU FEB 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-132015- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 314 PM EST THU FEB 12 2009 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
River Flood Warnings in New York, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.